# SDR DALA2016112809263

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 1002-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB IS CRACKED BETWEEN BS 1002 AND 1022 LBL 44-55.  CUT OUT THE DAMAGED SECTION OF CUSP WEB. FABRICATED AND INSTALLED DOUBLER, FABRICATED AND INSTALLED RING DOUBLER, AND FABRICATED AND INSTALLED FILLER REF B717 SRM 53-00-55 REPAIR 4.
